This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Hi I am a 36 year old male seeking help to understand why I recently started urinating on bed at night. In the last 2 months this has occurred twice. Please, let me know as well if there are any remedies to this abnormal situation. Thanks Umms
How are you? The common causes for developing bedwetting in adulthood could be diabetes type-2, ADH deficiency, Overactive detrusor muscle contractions of the bladder etc.
Detrusor muscle instability can be due to irritants like alcohol or caffeine. Certain medications like resperidone, clozapine etc can also cause these symptoms.
I would suggest that you visit a physician for further work up and assistance on treatment.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.